American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Ju-Lee Kim. Supercuspidal representations: An exhaustion theorem. J. Amer. Math. Soc. 20 (2007) 273-320. MR 2276772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. Jaikin-Zapirain. Zeta function of representations of compact $p$-adic analytic groups. J. Amer. Math. Soc. 19 (2006) 91-118. MR 2169043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jiu-Kang Yu. Construction of tame supercuspidal representations. J. Amer. Math. Soc. 14 (2001) 579-622. MR 1824988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] M. Kapranov. Double affine Hecke algebras and 2-dimensional local fields. J. Amer. Math. Soc. 14 (2001) 239-262. MR 1800352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alexander Lubotzky. Lattices of minimal covolume in ${\rm SL}\sb 2$: a non-Archimedean analogue of Siegel's theorem $\mu\geq\pi/21$ . J. Amer. Math. Soc. 3 (1990) 961-975. MR 1070003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1